What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 19, 3:46 AM CST, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 19, 3:46 AM CST, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
446 AM CDT Wed Jun 19 2019
.SHORT TERM.../Today through Thursday/
Current line of convection is just now entering the CWA across
extreme SE OK/NE TX, with the latest mesoscale analysis indicating
increasing convective inhibition over NE TX/SW AR, with the
convection largely driven by momentum and being sustained by a
25-30kt SWrly LLJ. This axis of stronger winds diminishes farther
E into SW AR, thus should see a gradual decrease in intensity
although the associated cold pool should continue to spill ESE
into the remainder of NE TX/much of SW AR and possibly portions of
extreme Nrn LA (as hinted by the latest HRRR) before modifying.
Many of the 00Z CAM solutions suggest that this decaying MCS will
affect at least the Nrn half of the CWA through midday before
diminishing, thus have beefed up pops to likely near/N of the I-20
corridor of NE TX into SW AR, with mid to high chance pops across
extreme Nrn LA, tapering pops across the Srn zones. This weakening
cold pool and convective debris should linger through at least the
first half of the day, before isolation begins to modify the air
mass, and thus have trimmed back max temps this afternoon a bit to
near or below 90. SW winds should warm areas farther S and help to
gradually modify the air mass farther N, as we await the next
developing shortwave trough now over Cntrl CO, which will shift SE
into the Red River Valley by late afternoon/early evening.
While the current MCS should deposit a sfc bndry somewhere over E
TX/Ncntrl LA later today, SW winds should help lift this bndry N
this afternoon once large scale forcing begins to increase across
N and NE TX and possibly into extreme SE OK/SW AR late this
afternoon. The air mass should have enough time to destabilize
later today as at least moderate instability develops indicative
of SBCapes climbing at least to 2500+ J/kg, as steep mid level
lapse rates begin to advect downstream into NE TX ahead of the
trough. Thus, vigorous convective development will be possible,
with one or more convective clusters developing and spreading ESE
across much of the region. Some of the CAMs suggest the convection
building SE into Deep E TX/much of N LA, and thus have beefed up
pops for those areas this evening and overnight, especially as the
convection may build towards the higher instability air as the
SWrly 20-30+ kt LLJ develops and helps to sustain the convection.
Have also inserted svr mention into the forecast late this
afternoon for portions of extreme NE TX/SW AR/SE OK, and for much
of the remainder of the region tonight as this complex spreads
ESE. Damaging winds will be the primary threat, although hail and
locally heavy rainfall/localized flash flooding will be possible
especially at the onset of the event across portions of NE TX until
the convection is able to develop a cold pool and build ESE.
The severe risk should gradually diminish shortly after 06Z
Thursday given increasing inhibition with the stabilizing bndry
lyr, with the primary forcing associated with the shortwave trough
expected to cross the MS River by or shortly before 12Z. Did
retain slight chance pops for much of SW AR/N LA Thursday morning
for any remaining isolated convection that may redevelop along any
ripples in the NW flow in wake of the trough's departure, before
drier and more stable air is advected NE ending any additional
redevelopment. The short term progs also suggest that the air mass
will modify throughout the day with little mixing resulting in the
potential for mid 70s dewpoints across much of the region. Given
the increasing SW low level winds, temps should also rebound into
the mid 90s across much of E TX/Wrn and Cntrl LA, resulting in
heat indices nearing or possibly briefly exceeding 105 degrees.
Will forego any heat headlines with this forecast package as the
current complex and residual bndrys will obviously affect the air
mass across much of the region, but this will require monitoring
for later forecast packages.
15
.LONG TERM.../Thursday Night through Tuesday Night/
The departed upper trough will result in a quiet start to the period
with a weak upper ridge setting up on Friday. As a result, expect an
uptick in temperatures with lower to mid 90s expected for afternoon
highs with little if any chance of rainfall as we officially ring in
the start of summer. This general trend will carry through the first
half of the weekend with warm and muggy overnight conditions and hot
and humid daytime conditions very typical of late June. Rain chances
will remain quite meager through Saturday night with only isolated
coverage expected.
By Sunday, the upper level ridge will transition east of the region
with increasing rain chances ahead of the next upper level trough
shifting into the Southern Plains. The trough will gradually spill
farther E/SE into the lower/mid MS Valley with increasing chances
for showers and thunderstorms through early next week. As a result
of the increasing cloud cover and rainfall, temperatures will dip a
few degrees back closer to seasonal averages mainly in the upper 80s
to lower 90s through Tuesday. Overnight temperatures will also be a
few degrees cooler with upper 60s to lower and mid 70s during early
next week.
/19/
&&
.PREV DISCUSSION... /issued 1202 AM CDT Wed Jun 19 2019/
AVIATION...
VFR conditions will continue across the terminals for the next
several hours. MVFR visibilites will be possible at KELD/KLFK, but
if it occurs, it should be brief. A thunderstorm complex is
anticipated to develop across central Oklahoma overnight and move
near KTYR/KGGG/KTXK near dawn, and KSHV/KLFK/KELD/KMLU by mid-
morning. Right now, VCTS is forecast as confidence is not high
enough yet that thunderstorms will hold together to put into tempo
or prevailing groups.
The thunderstorm complex is anticipated to diminish by late
morning before more thunderstorms, potentially severe with
damaging winds and large hail, develop near KTXK in the late
afternoon to early evening hours. Storms are anticipated to drop
south-southeastward across the remaining TAF sites by late
Wednesday evening. /20/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 91 72 94 76 / 50 70 20 0
MLU 91 73 91 77 / 30 60 20 10
DEQ 86 68 89 74 / 70 70 10 10
TXK 89 70 91 75 / 70 70 20 10
ELD 90 71 91 75 / 60 70 20 10
TYR 92 72 94 76 / 60 70 10 10
GGG 92 72 94 77 / 50 70 10 0
LFK 93 74 94 77 / 20 50 10 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&
15/19
Hazardous weather outlook, Jun 19, 5:20 AM CST, 30 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
620 AM CDT Wed Jun 19 2019
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-201130-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
620 AM CDT Wed Jun 19 2019
This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.
.DAY ONE...Today and Tonight...
Thunderstorms are expected to increase today through tonight as an
upper level disturbance advances across the region. Some storms
may be strong to severe with the threat of damaging winds, large
hail, and an isolated tornado also cannot be ruled out. Locally
heavy rainfall could also produce isolated flooding in some areas.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...
Thunderstorms are expected to linger across north Louisiana and
southwest Arkansas through midday Thursday before diminishing by
Thursday afternoon. Only isolated showers and thunderstorms are
expected across portions of the region on Friday and Saturday
before becoming more scattered by Sunday through early next week.
Although severe weather is unlikely, a few strong storms may be
possible from Sunday through early next week.
.SPOTTER INFORMATION STATEMENT...
Activation of emergency managers, spotter networks, and amateur
radio operators, should not be needed today or tonight.
19
In the hours before
Special weather statement, Jun 19, 4:09 AM CST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Shreveport LA
509 AM CDT Wed Jun 19 2019
TXZ124-125-136-191100-
Upshur TX-Smith TX-Wood TX-
509 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SMITH...SOUTHERN WOOD AND
SOUTHERN UPSHUR COUNTIES UNTIL 600 AM CDT...
At 509 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Golden to near Malakoff. Movement was east at
40 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Tyler, Whitehouse, Gladewater, Mineola, Lindale, Overton, Bullard,
Troup, Big Sandy, Hawkins, Arp, East Mountain, Hoard, West Mountain,
Noonday, New Chapel Hill, Winona, Union Grove, Red Springs and
Carroll.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3268 9559 3265 9554 3266 9470 3265 9477
3259 9482 3254 9499 3214 9499 3213 9546
3215 9548 3218 9546 3223 9549 3225 9547
3230 9545 3231 9546 3236 9545 3248 9559
TIME...MOT...LOC 1009Z 278DEG 34KT 3273 9556 3217 9594
19Special weather statement, Jun 19, 4:20 AM CST, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Shreveport LA
520 AM CDT Wed Jun 19 2019
TXZ108>112-124>126-138-191100-
Upshur TX-Harrison TX-Cass TX-Camp TX-Marion TX-Wood TX-Franklin TX-
Morris TX-Titus TX-
520 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR CASS...MARION...NORTHERN
HARRISON...SOUTHERN FRANKLIN...EASTERN WOOD...UPSHUR...MORRIS...TITUS
AND CAMP COUNTIES UNTIL 600 AM CDT...
At 520 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Naples to near Diana. Movement
was east at 55 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Mount Pleasant, Atlanta, Gilmer, Pittsburg, Winnsboro, Leesburg,
Mount Vernon, Daingerfield, Jefferson, Linden, Hughes Springs, Lone
Star, Queen City, Naples, Ore City, Omaha, Bivins, Cason, Scroggins
and Smithland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3328 9520 3323 9404 3265 9405 3265 9470
3266 9475 3265 9477 3264 9540
TIME...MOT...LOC 1020Z 268DEG 48KT 3323 9457 3267 9481
19Special weather statement, Jun 19, 4:30 AM CST, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
530 AM CDT Wed Jun 19 2019
ARZ050-051-059-060-070-071-TXZ097-112-191115-
Howard AR-Hempstead AR-Lafayette AR-Sevier AR-Miller AR-
Little River AR-Cass TX-Bowie TX-
530 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR LITTLE RIVER...HEMPSTEAD...
MILLER...SOUTHERN SEVIER...NORTH CENTRAL LAFAYETTE...SOUTHEASTERN
HOWARD...NORTHEASTERN CASS AND EASTERN BOWIE COUNTIES UNTIL 615 AM
CDT...
At 529 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Ben Lomond to 7 miles
northwest of Queen City. Movement was east at 50 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Texarkana, Hope, Wake Village, Ashdown, Nashville, New Boston,
Stamps, Lewisville, Mineral Springs, Horatio, Foreman, Nash, Hooks,
Redwater, Maud, Red Lick, Fouke, Lockesburg, Emmet and Wilton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3401 9379 3398 9365 3396 9362 3395 9353
3396 9346 3383 9346 3382 9347 3320 9349
3325 9453 3401 9444
TIME...MOT...LOC 1029Z 272DEG 67KT 3393 9404 3324 9423
19Special weather statement, Jun 19, 4:40 AM CST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Shreveport LA
540 AM CDT Wed Jun 19 2019
TXZ137-138-150-151-191130-
Gregg TX-Panola TX-Harrison TX-Rusk TX-
540 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR HARRISON...NORTHWESTERN PANOLA...
NORTHERN RUSK AND GREGG COUNTIES UNTIL 630 AM CDT...
At 539 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gladewater to near Tyler. Movement was
east at 50 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Longview, Marshall, Henderson, Kilgore, Carthage, White Oak,
Gladewater, Hallsville, Overton, Tatum, New London, Clarksville City,
Beckville, East Mountain, Liberty City, Joinerville, Turnertown,
Lakeport, Easton and Scottsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3254 9499 3259 9482 3266 9475 3265 9470
3265 9404 3215 9436 3214 9499
TIME...MOT...LOC 1039Z 269DEG 111KT 3265 9487 3211 9507
19Local storm report, Jun 19, 5:30 AM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
630 AM CDT WED JUN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 AM TSTM WND DMG 1 WNW NESBITT 32.59N 94.46W
06/19/2019 HARRISON TX FIRE DEPT/RESCUE
FIREFIGHTER REPORTS DAMAGE TO HOME, PORCH
RIPPED OFF HAYNES ROAD OFF HWY 154 NESBITT,
TX JUST WEST OF MARSHALL.
&&
25Special weather statement, Jun 19, 5:36 AM CST, 14 minutes before
Special Weather Statement
National Weather Service Shreveport LA
636 AM CDT Wed Jun 19 2019
LAZ001-010-TXZ150-151-153-191215-
De Soto LA-Caddo LA-Panola TX-Shelby TX-Rusk TX-
636 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DE SOTO AND
SOUTHWESTERN CADDO PARISHES...PANOLA...CENTRAL RUSK AND NORTHWESTERN
SHELBY COUNTIES UNTIL 715 AM CDT...
At 634 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Tatum to near Mount
Enterprise. Movement was east at 55 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Henderson, Carthage, Logansport, Tenaha, New London, Beckville,
Joaquin, Pinehill, Joinerville, Turnertown, Minden, New Salem, Gary
City, Keachi, Longstreet, Keat Chie, Front, Fairplay, Midyett and
Deadwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3228 9386 3194 9392 3193 9498 3223 9498
3230 9454
TIME...MOT...LOC 1134Z 272DEG 55KT 3236 9439 3204 9466
19